# SDR ASAA2018121127663

- Difficulty date: December 11, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 44,865 hours, 13,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STA 540 BL0-LBL24 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED NEW CABIN FLOOR SUPPORT STA 540 BL0-LBL24 IAW SRM 51 40 02 0G 0.
